# SDR AALA201910249023

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: CBF16992
- Part serial: NSN
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BAFFLE CLIP CRACKED JUST BELOW RH TRANSITION PANEL AFTWARD OF BS 500G, S26R. REMOVED AND REPLACED BAFFLE CLIP IAW SRM 53-40-02.
